# SDR DALA2022091906197

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2414837) DURING INSPECTION FOUND CORROSION ON LH 2 DOOR SILL FROM STA 947 TO 996.5 AND LBL 51, AT PASSENGER COMPARTMENT W2. SILL FROM STA 947 TO 996.5 AND LBL 51, AT PASSENGER COMPARTMENT W2 (CPAX) WAS REPAIRED PER ER/A NO.601860-14 REV.ORIGINAL. SECTION I: PERMANENT REPAIR AND PRI 601860-14 REV 0.
